# SDR ASAA11510623

- Difficulty date: November 3, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,235 hours, 5,844 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7388
- Condition: Failed
- Location: Apu Bay
- Part time: 7,657 hours, 9,107 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPORTS OF APU HOT START GROUNDED YES. PERFORMED APU FIRST STAGE TURBINE WHEEL INSPECTION WITH BOROSCOPE REF 49 21 00.  FOUND NO WALKING OF TURBINE BLADES OR DEFECTS.  PLUG REINSTALLED FROM AIR/OIL SEPERATOR ADAPTER IAW AMM 49 21 00.  OPS AND LEAK CHECK GOOD.  DUE TO HISTORY ENGINEERING REQUESTS APU REPLACEMENT.  REPLACED APU.  WHILE INSTALLING APU FOUND BUTTON ON OIL FILTER HOUSING EXTENDED REMOVED AND REPLACED OIL FILTER HOUSING.  APU INSTALLATION COMPLETED LEAK AND OPS CHECK GOOD REF MM 49 11 00 400 802
